# SDR DALA1226706306

- Difficulty date: April 24, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ONE CRACK ON TENSION TIES FORWARD 'C' CHANNEL AT BS 1200.  REPAIRED AS PER SRM 53-40-30 REPAIR 1 FIG 201.
